# SDR HEEA0010853

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Engine: Allsn 250C30
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3944001
- Condition: Worn
- Location: Drive Shaft
- Part time: 6,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUMP  DRIVE SHAFT AND SPLINES TO HAVE EXCESSIVE WEAR AND PITTING.
